# SDR FDEA202512222281

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N294FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63131
- Aircraft time: 5,279 hours, 2,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114T5856116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - THE TOP OF FLOOR PANEL 222CFF IS DAMAGED.   FABRICATED NEW FLOOR PANEL 222CFF, MPN: 141T5856-116, RBL 54.75- RBL 77.50, STA 285-412 IN   REF. TO BOEING DWG 141T5856-116. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR  REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91439 NR# 142.
